MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age, weight and ethnicity: unknown/ not provided.Explant date: not applicable, as lens was not explanted.Email address: unknown/not provided.Initial reporter telephone number: (b)(6).The device is not returning for evaluation as to date it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that surgeon found a black line on the intraocular lens (iol) after being implanted in the patient's eye.Surgeon confirmed that there was no problem with patient¿s visual outcome, and no inflammation occurred during the post-examination.No surgical intervention performed.This lens will not be extracted and the patient outcome is fine.No further information available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11751287
Report Number2648035-2021-07715
Device Sequence Number3192535
Product Code HQL
UDI-Device Identifier05050474531819
UDI-Public(01)05050474531819(17)240903
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1